# SDR CALA2023111503367

- Difficulty date: November 9, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323323820000
- Condition: Corroded
- Location: Fr30-34
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STRINGER 42R HAS CORROSION FR30-34 PER HAECO LCQ NON ROUTINE 9296845/40845.  FC/120,000 FH IAW SRM 53-21-13-205-019 TAB 1 PERFORMED REPAIR AT FWD CARGO COMP STR 42R FROM FR 27-34 IAW SRM 53-21-13-300-18.
